Punctal stenosis in 6 dogs following the long‐term use of topical neomycin‐polymyxin B‐dexamethasone

Fonte: Katelin Quantz, Jean Stiles

The lower nasolacrimal punctum is covered by fibrotic tissue (arrow)
   The lower nasolacrimal punctum is covered by fibrotic tissue (arrow)

Six dogs were diagnosed with punctal stenosis following the long‐term use of topical neomycin‐polymyxin B‐dexamethasone (NPD). All patients were initially presented for ophthalmic diseases requiring ongoing anti‐inflammatory therapy. Five of the 6 dogs had previously or concurrently been treated with topical anti‐inflammatory medications other than NPD. One patient exclusively received topical NPD prior to the diagnosis of punctal stenosis. The onset of punctal stenosis following therapy with NPD was variable among patients, ranging from 4 months to over 1 year. Diagnosis of punctal stenosis was made based upon the presence of epiphora and visualization of fibrotic tissue over the nasolacrimal puncta.

 

Visualize e/ou imprima o artigo na integra em PDF Clicando Aqui.

 

 

© 2016 Vetweb. All rights reserved | Design by GrupoVoxx.com | Administração

>